Sweats effect of Seroquel

We have 791 consumer reports for Seroquel. Sweats effect occurred in 1%.

Patients statistics on Sweats side effect for Seroquel

Female
Male

Average weight in Lbs
143.3
154.32

Average height in Ft
5′ 5″
5′ 10″

Average age
49
38

Seroquel Circle Diagram 7 consumers of 791 reported about Sweats

  1. Ruth K. Acosta says:
    4.5 rating

    Seroquel for Borderline

    Both drugs (Cipralex and Seroquel) were prescribed to me at the same time. Both were rapidly increased in dosage (Cipralex to 20mg and Seroquel to 50mg), but brought only slight improvement. Fairly severe side effects, especially total exhaustion, fatigue, weight gain, complete libido loss, extremely intense dreams, sweat attacks. Catastrophic withdrawal symptoms when not taking Cipralex for 5 days (dizziness, tinnitus, acute nausea, headache, irritability, etc.).

  2. Luz N. Oliver says:
    3.5 rating

    Seroquel for Personality disorders; Depression

    I took about 6 years of seroquel prolong, 450 mg in the evening. at first I felt an effect after about 30 minutes – later, the effect began after 2 – 3 hours. but so suddenly that I had to lie down immediately so as not to fall over. I was pale, got sweats and I was dizzy. the sleep-in and sleep-through worked well at first, but after some time this desired effect diminished. Now (at my request) the seroquel discontinued – piece by piece. Since yesterday I do not take it anymore and have really side effects, although I was told that nothing can happen. I was awake about 24 hours, then slept for 3 hours. I have tachycardia, abdominal pain, headache and body aches, sweats, nausea and feel totally ill. Nevertheless, I will not take these tablets any more (by the way, I have gained almost 30kg, which I am almost getting away from). i feel like seroquel (quetiapine) is being prescribed with pleasure and light weight – gaining weight does not matter to the doctors I’ve been involved with (and some have had several hospital stays). I am happy when these withdrawal symptoms are over. Thank God I am in the situation that I do not have to work and can stay at home until I feel better. So if the speech is from seroquel (quetiapin), please only with caution! and by no means just settle

  3. William B. Medina says:
    3.0 rating

    Seroquel for Drive disorders; Psychosis

    By taking 10 mg of Abilify and drinking a cup of coffee, I’m not just wide awake, but strangely enough like Speed. Although my drive disorders are gone, but come back after about 2-3 hours. In the meantime, I would my condition 30min. after taking it as full on designate. My side effects are: confusion, sweats, and a kind of trance to report on my state of mind … any activity, conversation, and even many actions are not logically logical to me. In a nutshell: I’m not really there. It is time to live with my illness and to cure myself in a conventional way. I do not know yet how. The fact is, all the psychopharmaceuticals I have ever taken have not only changed my personality but also my feelings my personality and my perception of the environment. To anyone who has tried Medis, if there are any signs of any of these side effects, immediately change the doctor (to discuss a sedation) or try another medicine. P.S: Does it have something to do with nicotine consumption ????

    Side effects: Sweats; Confusion
  4. Mary W. Kessler says:
    4.5 rating

    Seroquel for Burnout syndrome; Fatigue; Depression

    I broke down 1 1/2 years ago with a burnout. Add to that depression and guilt with a pronounced helper syndrome. I work in the medical field and have the feeling to have to help everyone. I have been successfully employed on Trevilor 150 retard and 75 retard for over a year now. In addition I take Mirtazapine 60 mg in the evening. I was with the drugs and doses super eingsetellt. I only told my doctor that I often sink in thoughts, then I should take in the evening in addition Seroquel 25 mg (I started n. Plan with a tablet and should now every 2 days by 1 tablet increase to a total of 4 Tbl.). But this did not happen. On Saturday evening I took the first tbl and immediately became extremely tired. I was paralyzed. In the morning I woke up and almost could not walk, I felt like swelling everything (neck, chest etc.), the kidneys and all the bones hurt me. I first thought of a viral infection …. over the day it became more violent. I could barely walk, had extreme vertigo attacks, a lot of everything out of my hand and I was completely beside the track, in addition were sweating, tremors, extreme restlessness, muscle twitching, speech difficulties, nausea, heart rhythm disturbances, nightmare, diarrhea. I was partly aggressive, whiny just at the end. In the evening I did not take the Seroquel. Today (Monday) it started almost the same early in the morning. I panicked, was alone at home. I immediately called my friend, who drove me to my doctor. He discontinued the medication immediately because I had all the side effects that were listed. This was a horror trip of the highest degree. I am now getting better and I’m glad that I did not take it yesterday. I have now prescribed Perazin, but now I see the whole thing very skeptical. I should only take it in an emergency.